Background: Immune checkpoint inhibitors (ICPIs) can cause immune-related adverse events (irAEs) in organs throughout the body. Of the irAEs, ICPI-induced interstitial lung disease (ILD) is the most notable one that can be life-threatening. No less than that, ICPI-induced cardiac irAEs are serious ones and are recently attracting attention. IrAEs usually develop within a few months after the initiation of ICPI treatment, but some of them occur after a long period of time from the start of treatment. Case: A 60-year-old male patient with squamous cell carcinoma developed ICPI-induced ILD more than 2 years after the initiation of ICPI therapy. A few months after the ICPI-induced ILD improved, he developed heart failure, which was presumed to be caused by impaired cardiac ejection. Both irAEs improved without administration of corticosteroids. Conclusion: Although rare, these irAEs may appear even after a long period of time from the start of administration, and chest physicians should be careful of late-onset irAEs.